I have a poor medical history and was on TRT last year for 6 months. Had successful clomid restart in may. I don't feel like I have low T symptoms at all, but on Friday n Saturday night, I was with a girl I'm seeing and I couldn't achieve a solid full erection, and I couldn't maintain the weak one. This happened two nights in a row. Luckily she's still talking to me, but wtf.
I saw my urologist today and he did a full blood work up to check everything out. But in the mean time he gave me sampled and an rx of staxyn which is a pde5 inhib.
I'm researching but not sure what this means for the long term....
After further research, I realize that i used AI SPORTS PERFORM at 2 capsules a day for 60 days straight (all of July and August) I was Hornier than ever and popping uncontrollable hard ons on that stuff like I was 13 again. After stopping (2 weeks ago) things have declined RAPIDLY!
Could using that product / coming off of it be causing this issue?! I've never not been able to get it up except once when I was HAMMERED... This happened twice in a row now, neither time was I drunk.
I really like this girl, and she's 21, and fkin HOT. So 3 strikes and I'm out, I need to get my dick back.